# SDR DHL2007783518

- Difficulty date: June 13, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630222
- Part serial: BN42
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FOR FLAP WS 230, HAS LARGE DENT.  CUT OUT DENTED/DELAMINATED APPROX AREA DIM 5 BY 10.5, REMOVED DAMAGED CORE DIM. 5 BY 10.5, APPLIED VACUUM AND HEAT TO REMOVE MOISTURE IAW B727 SRM 57-50-2, FIG 3 AND 51-40-20, PARA 7.  FABRICATED COVE PLUG 5.1 BY 10.5 FROM DUR-5052-4.4-3/16-N-1.0.  INSTALLED, CURED AND SANDED AREA IAW B727 SRM 51-40-20, PARA 5 AND 57-50-2, FIG 3.  FABRICATED DOUBLER, 13.5 BY 8.1 FROM .016, ANODIZED, PRIMED, APPLIED ADHESIVE FILM AND INSTALLED IAW B727 SRM 51-10-2, 51-40-20, PARA 8, 51-40-24, FIG 1 AND 57-50-2.
